# SDR REXA201100923

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 22,070 hours, 19,586 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 621 PRESSURE BULKHEAD FWD FACE HAS A CHAFE WITH A DENT AT LBL 24, 4 ABOVE THE FLOOR.  REPAIRED IAW BOMBARDIER REO 601R-53-61-4311.
